# SDR 2015FA0000460

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 923 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pump
- Part number: 5217003
- Condition: Inoperative
- Location: Not Reported
- Part time: 60 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FUEL PUMP O/H FAILED WITH JUST 59.7 HOURS ON IT.  ANOTHER UNIT O/H BY THIS COMPANY FAILED AT 65.8.
